# SDR 200200212

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME STIFFENER AT BS 2160 BETWEEN S-49 AND S-50 LEFT IS CRACKED.  FABRICATED AND INSTALLED SHEAR TIE, STRINGER CLIPS AND T CLIP SHEAR TIES PER B747 SRM.
